# SDR SWAA2021050540099

- Difficulty date: January 7, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 41,807 hours, 21,244 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB UPPER SLIDING SEAL CRACKED. / R&R R/H HORIZONTAL STAB UPPER SLIDING SEAL PER MM REF 53-31-31
